# SDR MASA2008122900759

- Difficulty date: December 29, 2008
- Submitted: January 1, 2009
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 16,010 hours, 15,296 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 7299 GRB-ORD.  CREW DECLARED AN EMERGENCY DUE TO A FLAP FAIL AFTER TAKEOFF.  MX THAWED OFF ICE, RESET AND COMPLIED WITH PART A AND B INSPECTION.
